# SDR HEER20160928327

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N923PH
- Make and model: Skrsky S92A
- Aircraft serial: 920104
- Aircraft time: 5,009 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 9235806304042
- Part serial: B06300109
- Condition: Burned
- Location: Tail Rotor
- Part time: 6,262 hours
- Component: Servo
- Component part number: 9241006810106
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOSS OF TAIL ROTOR AUTHORITY PRIOR TO LANDING, MAINTENANCE REMOVED T/R SERVO FOR REPLACEMENT, THE TAIL ROTOR PITCH CONTROL SHAFT AND BEARING WAS FOUND DAMAGED.  THE BEARING WAS BURNT AND THE SEAL WAS FOUND INSIDE THE GEARBOX, THE SHAFT WAS DISCOLORED FROM OVERHEATING AND A STRONG BURNT SMELL WAS NOTICED.  REMOVED GEARBOX 92358-06100-043, SERIAL NR A132-00338, TOTAL TIME 1.40.
